# SDR DALA2021011300206

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 11,137 hours, 5,547 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Nr 2 Mmr
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO ATL, TOTAL FAILURE, FLIGHT PLAN DUMPED.  UNABLE TO RELOAD ANYTHING, NO QRH PROCEDURE.  PERFORMED RAW DATA ILS APPROACH TO ATL.  CORRECTIVE ACITON: REMOVED AND REPLACED MMR2, PER A321 AMM 34-36.  OPERATIONS CHECKS GOOD LAND CAT III TEST OK.
